MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX

Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX
Catalog Number DYNC1674H
Medical Device Problem Codes Crack (1135); Material Puncture/Hole (1504); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,UROLOGY,2000ML,ANTI REFLUX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50832085
Report Number1417592-2026-45784
Device Sequence Number18707766
Product Code KNX
UDI-Device Identifier10080196840922
UDI-Public10080196840922
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNC1674H
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date09/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown